# SDR DALA2017120408411

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 70,419 hours, 52,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK- FOUND TWO CABIN EMERGENCY BATTERY PACKS BAD. REMOVED & REPLACED BATTERY PACKS AT SEAT ROWS 25 & 29 PER MD88 AMM 33-53.      (LP3309106)
